# SDR P4YA2010120300001

- Difficulty date: December 3, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N2851T
- Make and model: Snias SA330J
- Aircraft serial: 1499
- Aircraft time: 6,364 hours, 17,257 cycles
- Engine: Tmeca TURMO4C
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MA151ST4A
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON SHORT FINAL, LANDING, THE RT FIRE LIGHT ILLUMINATED AND AURAL TONE CAME ON. FLIGHT CREW THEN SCANNED THE INSTRUMENT PANEL FOR SECONDARY INDICATIONS OF FIRE AND FOUND NONE. CREW THEN COMPLETED THE APPROACH AND UPON LANDING RETARDED NR2 ENGINE TO IDLE POSITION, TAXIED TO PARKING AREA AND PERFORMED A NORMAL SHUTDOWN. MX DE-COWLED ENGINE AND PERFORMED AN INSP.  WATER WAS FOUND IN INDICATION SYS CONNECTOR PLUG DUE TO A COMPRESSOR WASH BEING COMPLIED WITH PREVIOUSLY. CONNECTOR PLUG WAS CLEANED AND DRIED, OPS CHECK GOOD AT THIS TIME.
